# SDR UALA2011011900319

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,329 hours, 10,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Out Of Tolerance
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, CENTER HINGE FITTING UNDERSERVICED, CRACKED FLANGE HASN'T BEEN REMOVED.  REMOVED PREVIOUS REPAIR, AND CUT-OUT DAMAGED FLANGE.  FABRICATED A NEW REPAIR ANGLE AND FILLER PER SRM.
